# SDR VNAA202409110001

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR, UPPER AFT LUG IS CRACKED.    REPAIRED L/H OVERWING EMERGENCY EXIT IAW REO 670-52-21-100 REV --.
